ՀԱՅԱՍՏԱՆԻ ԿԵՆՍԱԲԱՆԱԿԱՆ ՀԱՆԴԵՍ =Biological Journal of Armenia

О математическом описании динамических характеристик биологических систем

Мелконян, Д. С. and Мелконян, А. А. and Газарян, А. А. and Адамян, С. Г. (1976) О математическом описании динамических характеристик биологических систем. Հայաստանի կենսաբանական հանդես Biological Journal of Armenia Биологический журнал Армении ՀՍՍՀ ԳԱ, 29 (5). pp. 106-107. ISSN 0366-5119

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
765Kb

Item Type:Article
Additional Information:Կենսաբանական սիստեմների դինամիկ բնութագրերի մաթեմատիկական նկարագրության մասին: Mathematical description of the dynamic characteristics of biological systems.
Uncontrolled Keywords:Մելքոնյան Դ. Ս., Մելքոնյան Ա. Ա., Ղազարյան Ա. Ա., Ադամյան Ս. Գ., Melkonian D. S., Melkonian A. A., Gazarian A. A., Adamian S. G.
Subjects:Biology > Biology General
ID Code:10191
Deposited By:Ruzan Tumanyan
Deposited On:14 May 2012 16:27
Last Modified:16 Feb 2014 15:45

Repository Staff Only: item control page